Patient :My mum has serious varikus veins and in the last month she was due for a colonostrophy. As she wound down the her meds for this surgery a blood clot has formed in her upper thigh in serious varikus veins she has. Doctors perscribed her aspirin to thin blood and get rid of the clot. 2 weeks later on the 2nd check up the clot has enlarged and is closer to what the doctors described as a main artery. They are worried now the clot could come free and possibly move into her lungs or somewhere else. She has been ordered to take Xarelto and thin the blood more. As her son i'm very worried and concerned that this is the right action.
Is there any other methods to healing this clot or is it just blood thinners, rest and time to heal.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.